# SDR SWIA202265852

- Difficulty date: April 7, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FS 625 CLIP IS CRACKED AT STR 15L     (C-CHECK RO 6/1/2022)    REMOVED AND INSTALLED NEW FS625 STGR15L CLIP REF DWG 601-35012 REV-B, CRJ200 SRM 51-42-21 AND CRJ 200 SRM 51-42-06. RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
